# SDR REXA2015110301003

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 4,505 hours, 3,062 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & FLIGHT ATTENDANTS LIFE VEST BAGS TORN.  R & R CAPTAIN & FLIGHT ATTENDANTS LIFE VEST IAW AMM 25-61-03.
